# SDR ASAA2021111036560

- Difficulty date: November 10, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 48,835 hours, 14,535 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP LIGHT ABOVE CONT CAB ILLUMINATES ON MASTER CAUTION RECALL CONT CAB TEMPERATURE IS CONTROLLABLE. GROUNDED - YES. PER B737-800 FIM 21-62 TASK 801, INIT BITE CHECK ZONE TEMP CONT 2 SHOWS FLT DECK TRIM VALVE, VERIF TO TCV THIS PACK, RESET M/C, BITE CHECK AND VERIFY PASSED, GREEN GO ILLUMINATES, RESET, BITE CHK PASSED.
